National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274289

Case Details

VAERS ID: 274289 (history)  
Age:   
Gender: Female  
Location: Unknown  
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted: 2007-03-14
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / -

Administered by: Other       Purchased by: Other
Symptoms: Rash, Urticaria
SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness:
Preexisting Conditions: UNK
Diagnostic Lab Data: UNK
CDC Split Type: WAES0702USA03177

Write-up: Information has been received from a female patient who was vaccinated with her first Gardasil and developed a rash on her thigh, hip and stomach. After receiving second dose of Gardasil the patient developed hives and a rash. The patient''s outcome was unknown. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274289


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166